# SDR VNAA2016011500012

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 28,367 hours, 27,985 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0162
- Condition: Malfunctioned
- Location: Hydraulic System
- Part time: 28,367 hours, 27,985 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD SYS 3 HIGH TEMPERATURE MESSAGE.  CREW FOLLOWED PROCEDURE AND TURNED 3B HYDRAULIC PUMP OFF. TEMPERATURE WENT DOWN. TURNED ON 3B HYDRAULIC PUMP, BUT HAD NO PRESSURE.  CREW FOLLOWED PROCEDURE, DIVERTED TO NEAREST SUITABLE AIRPORT AND DECLARED AN EMERGENCY.  3B PRESSURE CAME BACK ONCE GEAR WAS DOWN.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R HYDRAULIC SYSTEM NR 3 RESERVOIR ASSY AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
